# SDR AALA202401258705

- Difficulty date: January 21, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 36,325 hours, 14,739 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Rt Fuel Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT, FL 250, NOTED RIGHT TANK PUMP 2 INOPERATIVE ON STATUS PAGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
